# SDR DL72S001001

- Difficulty date: May 10, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N531DA
- Make and model: Boeing 727232
- Aircraft serial: 21814
- Aircraft time: 60,326 hours, 45,213 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Le Slat
- Component: Slat, 651622498
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR CRACKED.  NR 8 L/E SLAT, FWD SPAR AT TAI DUCT.  REPAIRED SLAT PER MM.
